# SDR 97UAL900030

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1813U
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD BEEF-UP PLATE AFT EDGE LOWER CORNER AREA HAS A 1 INCH CRACK.  THE AREA WAS INSPECTED AND NO DISCREPANCIES NOTED EXCEPT FOR A SLIGHT BEND IN THE CENTER CARGO COMPARTMENT SKIN LAP AT THE AFT LOWER SIDE.  BEND STRAIGHTENED.
